Some mathematical problems of the Batdorf--Budiansky--Malmeister theory of plasticity

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)18-22
Number of pages5
JournalJournal of Applied Mathematics and Mechanics
Volume48
Issue number1
Publication statusPublished - 1984

Cite this

@article{572cf0491360489e9d6323d53f2d7c9e,
title = "Some mathematical problems of the Batdorf--Budiansky--Malmeister theory of plasticity",
author = "Sergei Kuksin",
year = "1984",
language = "English",
volume = "48",
pages = "18--22",
journal = "Journal of Applied Mathematics and Mechanics",
issn = "0021-8928",
publisher = "Elsevier",
number = "1",

}

Some mathematical problems of the Batdorf--Budiansky--Malmeister theory of plasticity. / Kuksin, Sergei.

In: Journal of Applied Mathematics and Mechanics, Vol. 48, No. 1, 1984, p. 18-22.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Some mathematical problems of the Batdorf--Budiansky--Malmeister theory of plasticity

AU - Kuksin, Sergei

PY - 1984

Y1 - 1984

M3 - Article

VL - 48

SP - 18

EP - 22

JO - Journal of Applied Mathematics and Mechanics

JF - Journal of Applied Mathematics and Mechanics

SN - 0021-8928

IS - 1

ER -